FDA Warns of Painful Erections from ADHD Drugs

by Sheela Philomena on  December 21, 2013 at 2:19 PM Drug News
RSS Email Print This Page Comment bookmark
Font : A-A+

Attention deficit hyperactivity disorder (ADHD) drugs cause prolonged and painful erections, says study.

According to US regulators, Ritalin and similar medicines with the active ingredient methylphenidate could also lead to permanent penis damage, Stuff.co.nz reported.
 FDA Warns of Painful Erections from ADHD Drugs
FDA Warns of Painful Erections from ADHD Drugs

The National Institutes of Health said that ADHD is one of the most common childhood disorders which can cause difficulty with staying focused and controlling behavior, and 61 percent of patients prescribed methylphenidate or dexmethylphenidate products last year were male.

The Food and Drug Administration said that the drugs' labels have been updated to include information about the possible risks.

Source: ANI

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

Related Links

More News on:

Drug Toxicity Dyslexia Attention Deficit Hyperactivity Disorder (ADHD) Bullying at School - Tips For Schools ADHD Dyscalculia / Learning Disabilities Peyronie´s Disease Diet to control Attention Deficit Hyperactivity Disorder Drugs for Erectile Dysfunction 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Advertisement
Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

Advertisement

News Category

News Archive